# SDR SWIA2019061445983

- Difficulty date: May 16, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT AFT END OF PAX DOOR UPPER SILL. (C-CHECK) RO: 06/14/2019 REPAIRED STRINGER 3L IAW REO AND SRM.
